Search Results

There are 8997 results for: content related to: Adaptive Markov chain Monte Carlo forward projection for statistical analysis in epidemic modelling of human papillomavirus

  1. A reduced computational and geometrical framework for inverse problems in hemodynamics

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 29, Issue 7, July 2013, Pages: 741–776, Toni Lassila, Andrea Manzoni, Alfio Quarteroni and Gianluigi Rozza

    Version of Record online : 24 JUN 2013, DOI: 10.1002/cnm.2559

  2. Higher-order generalized invexity in variational problems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1334–1341, S.K. Padhan and C. Nahak

    Version of Record online : 12 SEP 2012, DOI: 10.1002/mma.2685

  3. A fast collapsed data method for estimating haplotype frequencies from pooled genotype data with applications to the study of rare variants

    Statistics in Medicine

    Volume 32, Issue 8, 15 April 2013, Pages: 1343–1360, Anthony Y.C. Kuk, Xiang Li and Jinfeng Xu

    Version of Record online : 1 AUG 2012, DOI: 10.1002/sim.5540

  4. Contrasting treatment-specific survival using double-robust estimators

    Statistics in Medicine

    Volume 31, Issue 30, 30 December 2012, Pages: 4255–4268, Min Zhang and Douglas E. Schaubel

    Version of Record online : 16 JUL 2012, DOI: 10.1002/sim.5511

  5. On the efficiency of two-stage response-adaptive designs

    Statistics in Medicine

    Volume 32, Issue 10, 10 May 2013, Pages: 1646–1660, Holger Dette, Björn Bornkamp and Frank Bretz

    Version of Record online : 2 AUG 2012, DOI: 10.1002/sim.5555

  6. Empirical shrinkage estimator for consistency assessment of treatment effects in multi-regional clinical trials

    Statistics in Medicine

    Volume 32, Issue 10, 10 May 2013, Pages: 1691–1706, Hui Quan, Mingyu Li, Weichung Joe Shih, Soo Peter Ouyang, Joshua Chen, Ji Zhang and Peng-Liang Zhao

    Version of Record online : 1 AUG 2012, DOI: 10.1002/sim.5543

  7. Comparing competing risk outcomes within principal strata, with application to studies of mother-to-child transmission of HIV

    Statistics in Medicine

    Volume 31, Issue 27, 30 November 2012, Pages: 3406–3418, Dustin M. Long and Michael G. Hudgens

    Version of Record online : 28 AUG 2012, DOI: 10.1002/sim.5583

  8. Estimation methods for marginal and association parameters for longitudinal binary data with nonignorable missing observations

    Statistics in Medicine

    Volume 32, Issue 5, 28 February 2013, Pages: 833–848, Haocheng Li and Grace Y. Yi

    Version of Record online : 26 JUL 2012, DOI: 10.1002/sim.5536

  9. A note on analyticity to piezoelectric systems

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 18, December 2012, Pages: 2157–2165, Hugo D. Fernández Sare, B. Miara and M.L. Santos

    Version of Record online : 19 JUN 2012, DOI: 10.1002/mma.2559

  10. Local influence measure of zero-inflated generalized Poisson mixture regression models

    Statistics in Medicine

    Volume 32, Issue 8, 15 April 2013, Pages: 1294–1312, Xue-Dong Chen, Ying-Zi Fu and Xue-Ren Wang

    Version of Record online : 17 AUG 2012, DOI: 10.1002/sim.5560

  11. The use of group sequential designs with common competing risks tests

    Statistics in Medicine

    Volume 32, Issue 6, 15 March 2013, Pages: 899–913, Brent R. Logan and Mei-Jie Zhang

    Version of Record online : 4 SEP 2012, DOI: 10.1002/sim.5597

  12. A modified scaled boundary finite element method for three-dimensional dynamic soil-structure interaction in layered soil

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 3, 20 January 2012, Pages: 371–402, C. Birk and R. Behnke

    Version of Record online : 4 AUG 2011, DOI: 10.1002/nme.3251

  13. Certification of projection-based reduced order modelling in computational homogenisation by the constitutive relation error

    International Journal for Numerical Methods in Engineering

    Volume 97, Issue 6, 10 February 2014, Pages: 395–422, P. Kerfriden, J. J. Ródenas and S. P.-A. Bordas

    Version of Record online : 11 OCT 2013, DOI: 10.1002/nme.4588

  14. A space–time multiscale method for computing statistical moments in strongly heterogeneous poroelastic media of evolving scales

    International Journal for Numerical Methods in Engineering

    Volume 90, Issue 6, 11 May 2012, Pages: 671–706, Juarez S. Azevedo, Márcio A. Murad, Marcio R. Borges and Saulo P. Oliveira

    Version of Record online : 16 MAR 2012, DOI: 10.1002/nme.3336

  15. Analysis of high-order finite elements for convected wave propagation

    International Journal for Numerical Methods in Engineering

    Volume 96, Issue 11, 14 December 2013, Pages: 665–688, Hadrien Bériot, Gwénaël Gabard and Emmanuel Perrey-Debain

    Version of Record online : 29 AUG 2013, DOI: 10.1002/nme.4559

  16. On the R-boundedness of solution operator families of the generalized Stokes resolvent problem in an infinite layer

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 9, June 2015, Pages: 1888–1925, Hirokazu Saito

    Version of Record online : 26 JUN 2014, DOI: 10.1002/mma.3201

  17. A variational-inequality approach to stochastic boundary value problems with inequality constraints and its application to contact and elastoplasticity

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 13, 30 March 2012, Pages: 1665–1690, M. Arnst and R. Ghanem

    Version of Record online : 14 NOV 2011, DOI: 10.1002/nme.3307

  18. Direct computation of critical equilibrium states for spatial beams and frames

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 2, 13 January 2012, Pages: 135–153, Jari Mäkinen, Reijo Kouhia, Alexis Fedoroff and Heikki Marjamäki

    Version of Record online : 20 JUL 2011, DOI: 10.1002/nme.3233

  19. Finite element analysis and algorithms for single-crystal strain-gradient plasticity

    International Journal for Numerical Methods in Engineering

    Volume 90, Issue 6, 11 May 2012, Pages: 784–804, B.D. Reddy, C. Wieners and B. Wohlmuth

    Version of Record online : 5 APR 2012, DOI: 10.1002/nme.3347

  20. Monogenic pseudo-complex power functions and their applications

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 12, August 2014, Pages: 1723–1735, Carla Cruz, Maria Irene Falcão and Helmuth R. Malonek

    Version of Record online : 23 AUG 2013, DOI: 10.1002/mma.2931